# SDR SWI2024F00006

- Difficulty date: November 29, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLOOR BEAM @ FS1031.0 HAS CORROSION (TOP SIDE)     (C-CHECK RO 1/19/2024)   REPAIRED FLOOR BEAM WITH NEW SECTION AT (LH IB) LBL 9.0 BETWEEN FS1026.00 TO FS1038.00 REF: CRJ700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2218 REV-- DATED 2023-12-18 . COMPLIED WITH SKYWEST M-337 FORM AND SKYWEST STRUCTURAL REPAIR CARD 51-900-1002-SKY.
